# SDR CA120906008

- Difficulty date: September 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32895902
- Condition: Failed
- Location: Rt Engine
- Part time: 10,383 hours
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) RT 14TH DUCT WARNING MESSAGE. INFLIGHT RETURN, WITH RT ENGINE AT IDLE IAW QRH, MESSAGE DISAPPEARED.  GROUND RUNS C/O.  RAN N1 AT 90 PERCENT FOR APPROXIMATELY 5 MINS THEN SWITCHED ON THE WING ANTI-ICE AND COWL ANTI-ICE. 14TH STAGE DUCT OVERHEAT MESSAGE CAME ON.  PULLED BACK TO IDLE, SHUTOFF WING & COWL ANTI-ICE TO ALLOW TO COOL. TRIED THE SAME ON THE LT ENGINE WITH THE SAME CONDITIONS AS RT ENGINE RUN WITH NO DUPLICATION OF FAULT.  RETRIED HIGH POWER RUN AT N1 90 PERCENT WITH WING AND COWL ANTI-CE OFF AND MESSAGE CAME BACK ON WITHIN 45 SECONDS.  REMOVED ALL LOWER PYLON ACCESS PANELS TO INSPECT LOOPS FOR POSSIBLE GROUNDING.  REMOVED AND INSPECTED DUCT FROM 14TH SOV TO COWL ANT-ICE SOV FOR ANY EVIDENCE OF CRACKING OF THE DUCT.  FOUND THE DUCT TO BE SERVICEABLE AND FREE OF ANY CRACKING.  REPLACED THE DUCT IN IT ORIGINAL POSITION AND RESECURED CLAMPS.  IDLE GROUND RUN CARRIED AND HAD MECH DO A PHYSICAL LEAK CHECK.  NONE ARE TO BE FOUND.  DURING FUTHER ENGINE RUNS IT WAS NOTED THAT THE 14TH STAGE SOV WOULD NOT CLOSE WHEN COMMANDED.  SOV WOULD NOT CLOSE UNTIL N1 BELOW 52 PERCENT.  14TH STAGE SOV REPLACED, NO FUTHER FAULTS NOTED 14TH STAGE VALVE OPERATING SATISFACTORY.  BLEED LEAK INSPECTION C/O WITH ENGINES AT 90 PERCENT N2. MAINTENANCE OBSERVERED BLEED LEAK AT DUCTING BETWEEN WING ANTI-ICE VALVE AND 14TH STAGE CHECK VALVE.  REMOVAL OF COMPONENTS AND DUCTING REVEALED EVIDENTS OF BLOW BY ON DUCT AND ASSOCIATED CLAMPS.14TH STAGE CHECK VALVE WAS ALSO FOUND WITH BROKEN SPRINGS AND IS UNERVICEABLE.  RT WING ANTI-ICE VALVE REPLACED.  TEAR DOWN REQUESTED FROM O/H SHOP TO BE ADDED LATER.
